Q. A patient with multiple cardiovascular disorders present with fever and arthralgia, and other “flu-like Symptoms” plus a facial “rash”. Heart rate, BP, and all other cardiovascular findings are completely normal. Which of the following drugs is the most likely cause of these findings?

A) Aspirin (“low dose”) for its cardioprotective/antiplatelet effects
B) Captopril for hypertension and heart failure
C) Carvedilol for hypertension, heart failure, and angina prophylaxis
D) Procainamide for atrial fibrillation

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s